# SDR AALA201612079023

- Difficulty date: December 4, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 75,377 hours, 11,066 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: F5347801700600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT CABIN AUXILIARY BEAM 7 INCHES AFT OF FR 73 AND BETWEEN TRACK YA AND YB. REPLACED AUXILIARY BEAM PER SRM 53-41-14 AND 51-42-11.
